Table of Contents Author Guidelines Submit a Manuscript
Interdisciplinary Perspectives on Infectious Diseases
Volume 2011 (2011), Article ID 194507, 9 pages
http://dx.doi.org/10.1155/2011/194507
Research Article

Assortativity and the Probability of Epidemic Extinction: A Case Study of Pandemic Influenza A (H1N1-2009)

1PRESTO, Japan Science and Technology Agency, Saitama 332-0012, Japan
2Theoretical Epidemiology, University of Utrecht, Yalelaan 7, 3584 CL Utrecht, The Netherlands
3Department of Statistics and Applied Probability, National University of Singapore, Singapore 117546
4School of Public Health, The University of Hong Kong, Hong Kong Special Administrative Region, Hong Kong

Received 26 May 2010; Accepted 29 November 2010

Academic Editor: Ben Kerr

Copyright © 2011 Hiroshi Nishiura et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hiroshi Nishiura, Alex R. Cook, and Benjamin J. Cowling, “Assortativity and the Probability of Epidemic Extinction: A Case Study of Pandemic Influenza A (H1N1-2009),” Interdisciplinary Perspectives on Infectious Diseases, vol. 2011, Article ID 194507, 9 pages, 2011. doi:10.1155/2011/194507